# SDR IXXA20161117124

- Difficulty date: October 11, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BS 1562, STRINGER 26L IS CORRODED. REMOVED CORRODED SECTION OF STRINGER AND REPLACE WITH SPLICE IAW SRM 53-00-03.  AIRCRAFT GROUNDED.
